MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
The jada and it wasn't working to control the patient's bleeding [device ineffective] there was a dehiscence of the patient's incision, which they believed could have been caused from either the jada device or vigorous fundal rubbing.[uterine dehiscence] they believed could have been caused from either the jada device or vigorous fundal rubbing.[injury associated with device] case narrative: this spontaneous report originating from united states was received from a physician referring to a female patient of unknown age via clinical account specialist (cas).Approximately on an unknown date in 2025 (also reported as sometime a couple weeks), the patient had c-section.She started bleeding in the recovery room.The patient received oxytocin (pitocin) and methylergometrine maleate (methergine) (at an unknown time during this event).The patient's concurrent conditions, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).Approximately on an unknown date in 2025 (also reported as sometime a couple weeks ago) (discrepant information, as also reported as sometime two weeks ago), the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (lot #, serial # and expiration date were not reported) for hemorrhaging.The vacuum-induced hemorrhage control system (jada system) wasn't working to control the patient's bleeding (device ineffective), so they took the patient back to the operation room (or) and re-opened her up to stop the bleeding.There was a dehiscence of the patient's incision, which they believed could have been caused from either the vacuum-induced hemorrhage control system (jada system) device or vigorous fundal rubbing (uterine dehiscence) (injury associated with device).The patient lost an estimated 6 liters of blood and got countless units transfused back into her.The patient did not end up having to get a hysterectomy.It was unknown the present status of the patient.The inserting health care professional (hcp) was unknown.The outcome of device ineffective, injury associated with device and uterine dehiscence was unknown.The reporter considered injury associated with device and uterine dehiscence to be related to vacuum-induced hemorrhage control system (jada system).Upon internal review, the event device ineffective and uterine dehiscence was determined to be medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The jada and it wasn't working to control the patient's bleeding [device ineffective] there was a dehiscence of the patient's incision, which they believed could have been caused from either the jada device or vigorous fundal rubbing.[uterine dehiscence] they believed could have been caused from either the jada device or vigorous fundal rubbing.[injury associated with device] case narrative: this spontaneous report originating from united states was received from a physician referring to a female patient of unknown age via clinical account specialist (cas).Approximately on an unknown date in 2025 (also reported as sometime a couple weeks), the patient had c-section.She started bleeding in the recovery room.The patient received oxytocin (pitocin) and methylergometrine maleate (methergine) (at an unknown time during this event).The patient's concurrent conditions, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).Approximately on an unknown date in 2025 (also reported as sometime a couple weeks ago) (discrepant information, as also reported as sometime two weeks ago), the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (lot #, serial # and expiration date were not reported) for hemorrhaging.The vacuum-induced hemorrhage control system (jada system) wasn't working to control the patient's bleeding (device ineffective), so they took the patient back to the operation room (or) and re-opened her up to stop the bleeding.There was a dehiscence of the patient's incision, which they believed could have been caused from either the vacuum-induced hemorrhage control system (jada system) device or vigorous fundal rubbing (uterine dehiscence) (injury associated with device).This is an amended report.Incident severity was updated from no incident to incident.The patient lost an estimated 6 liters of blood and got countless units transfused back into her.The patient did not end up having to get a hysterectomy.It was unknown the present status of the patient.The inserting health care professional (hcp) was unknown.The outcome of device ineffective, injury associated with device and uterine dehiscence was unknown.The reporter considered injury associated with device and uterine dehiscence to be related to vacuum-induced hemorrhage control system (jada system).Upon internal review, the event device ineffective and uterine dehiscence was determined to be medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22372952
Report Number3002806821-2025-00064
Device Sequence Number7918847
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale